MathSciNet Relay Station
MathSciNet bibliographic data
MR2437140 (2009g:34163) 34K11 (34K12)
Grace, Said R.; Agarwal, Ravi P.; Pavani, Raffaella; Thandapani, E. On the oscillation of certain third order nonlinear functional differential equations. Appl. Math. Comput. 202 (2008), no. 1, 102–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement